RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 2, Pages 206–217 (Mi tmf5277)  

This article is cited in 15 scientific papers (total in 17 papers)

Algebraic and Hamiltonian methods in the theory of non-Abelian anomalies

L. D. Faddeev, S. L. Shatashvili


Abstract: The non-Abelian anomalies and the Wess–Zumino action are given a new interpretation in terms of infinitesimal and global cocycles of the representation of the gauge group acting on functionals of Yang–Mills fields. On the basis of this interpretation, two simple methods of nonperturbative calculation of the anomalies and the Wess–Zumino action are proposed.

Full text: PDF file (1258 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:2, 770–778

Bibliographic databases:

Received: 27.04.1984

Citation: L. D. Faddeev, S. L. Shatashvili, “Algebraic and Hamiltonian methods in the theory of non-Abelian anomalies”, TMF, 60:2 (1984), 206–217; Theoret. and Math. Phys., 60:2 (1984), 770–778

Citation in format AMSBIB
\Bibitem{FadSha84}
\by L.~D.~Faddeev, S.~L.~Shatashvili
\paper Algebraic and Hamiltonian methods in the theory of non-Abelian anomalies
\jour TMF
\yr 1984
\vol 60
\issue 2
\pages 206--217
\mathnet{http://mi.mathnet.ru/tmf5277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=762262}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 2
\pages 770--778
\crossref{https://doi.org/10.1007/BF01018976}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACL9200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5277
  • http://mi.mathnet.ru/eng/tmf/v60/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Reiman, M. A. Semenov-Tian-Shansky, L. D. Faddeev, “Quantum anomalies and cocycles on gauge groups”, Funct. Anal. Appl., 18:4 (1984), 319–326  mathnet  crossref  mathscinet  zmath  isi
    2. I. V. Volovich, “Supersymmetric chiral field with anomaly and its integrability”, Theoret. and Math. Phys., 63:2 (1985), 533–535  mathnet  crossref  mathscinet  isi
    3. L. D. Faddeev, “Cocycles of the group of currents and the quantum theory of Yang–Mills fields”, Russian Math. Surveys, 40:4 (1985), 129–133  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. K. Krivoshchekov, P. B. Medvedev, L. O. Chekhov, “Explicit form of non-Abelian self-consistent chiral supersymmetric anomaly”, Theoret. and Math. Phys., 68:2 (1986), 796–801  mathnet  crossref  mathscinet  isi
    5. V. K. Krivoshchekov, L. O. Chekhov, “Effective action for supersymmetric chiral anomaly”, Theoret. and Math. Phys., 69:2 (1986), 1093–1101  mathnet  crossref  mathscinet  isi
    6. I. V. Volovich, M. O. Katanaev, “Scalar fields and dynamical torsion in Kaluza–Klein theories”, Theoret. and Math. Phys., 66:1 (1986), 53–60  mathnet  crossref  mathscinet  zmath  isi
    7. S. L. Shatashvili, “Quantization of a $d=2$ anomalous theory”, Theoret. and Math. Phys., 71:1 (1987), 366–370  mathnet  crossref  mathscinet  isi
    8. Yu. M. Vorob'ev, M. V. Karasev, “Poisson manifolds and the schouten bracket”, Funct. Anal. Appl., 22:1 (1988), 1–9  mathnet  crossref  mathscinet  zmath  isi
    9. M. V. Karasev, “New global asymptotics and anomalies for the problem of quantization of the adiabatic invariant”, Funct. Anal. Appl., 24:2 (1990), 104–114  mathnet  crossref  mathscinet  zmath  isi
    10. D. V. Yur'ev, “A certain module over the binary-Lie central extension $\mathsf{jl_2}(\mathbb C)$ of the double $\mathsf{sl_2}(\mathbb C)+\mathsf{sl_2}(\mathbb C)$”, Russian Math. Surveys, 46:6 (1991), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. I. Yu. Karataeva, S. L. Lyakhovich, “Chiral and axial anomalies within the framework of generalized canonical quantization”, Theoret. and Math. Phys., 105:1 (1995), 1231–1248  mathnet  crossref  mathscinet  zmath  isi
    12. A. A. Slavnov, S. A. Frolov, C. V. Sochichiu, “$SO(N)$-invariant Wess–Zumino action and its quantization”, Theoret. and Math. Phys., 105:2 (1995), 1407–1425  mathnet  crossref  mathscinet  zmath  isi
    13. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. C. V. Sochichiu, “On the canonical quantization of anomalous $SU(N)$ chiral Yang–Mills models”, Theoret. and Math. Phys., 108:2 (1996), 1100–1109  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. T. A. Arakelyan, “Cohomological structure of the conformal anomaly”, Theoret. and Math. Phys., 117:3 (1998), 1385–1395  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. I. Ya. Aref'eva, V. M. Buchstaber, E. P. Velikhov, A. B. Zhizhchenko, V. E. Zakharov, I. A. Ibragimov, S. V. Kislyakov, V. V. Kozlov, P. P. Kulish, L. N. Lipatov, V. P. Maslov, V. A. Matveev, S. P. Novikov, Yu. S. Osipov, A. M. Polyakov, V. A. Rubakov, M. A. Semenov-Tian-Shansky, Yu. A. Simonov, Ya. G. Sinai, A. A. Slavnov, I. A. Sokolov, L. A. Takhtadzhyan, V. E. Fortov, S. L. Shatashvili, “Ludvig Dmitrievich Faddeev (on his 80th birthday)”, Russian Math. Surveys, 69:6 (2014), 1133–1142  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Russian Math. Surveys, 72:6 (2017), 977–1081  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:639
    Full text:236
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020